# SDR DL72S980026

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- Engine: Pwa JT8D15A
- System (JASC): 7110 · Engine Cowling System
- Part: Liner
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET ASSY (DOGHOUSE) ACCOUSTICAL LINER 12 O'CLOCK POS AFT CRACKED AND SEPARATING.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND FILLER AS PER SRM 54-10-3 FIG 13.  BEGAN INSTALLATION OF REPAIR PER SRM 54-10-3 FIG 13.  COMPLETE REPAIR PER SRM 54-10-3 FIG AND PER PS 900-5-1 NR 4.
